# SDR IPXA2022100986979

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5796040221500
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRT WING CENTER FLAP O/B SIDE BRACKET BROKEN.  REMOVED AND REPLACED IAW SRM 51-40-21.
